Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    LadyTraps is offline New Member
    Join Date
    Jun 2002
    Posts
    5

    Acne sufferers, this "stack" helped me...

    For anyone with moderate to bad acne but not willing to take the plunge and take those pills that dry you out so bad (cant remember the damn name!) you may want to visit your doc and ask for this: Clendamycin antibiotic cream, applied morning and afternoon, after washing. And Retin-A gel, at the stronger .01 %. I had used differin for a long time with no success, and retin a at .0025% didnt do much better. This combination is working great, especially on my back, it's almost gone. Some of you may already know about this but for those who haven't, give it a shot.

  2. #2
    Neo's Avatar
    Neo
    Neo is offline Senior Member
    Join Date
    Mar 2002
    Location
    Boston, MA
    Posts
    1,291
    I think that pill you were refering to is Tetra-cyclene. Absolutely horrible stuff. One of its side effects are that it can be so harsh that it can burn holes in your stomach lining......

  3. #3
    Farmer's Avatar
    Farmer is offline Member
    Join Date
    Jan 2002
    Location
    In the field, hunting for poonany
    Posts
    889
    I think accutane is worse than tetracycline.


    peace

  4. #4
    Sickest Abs's Avatar
    Sickest Abs is offline Junior Member
    Join Date
    Apr 2002
    Location
    NY
    Posts
    102
    acutane fucks u up!!!

  5. #5
    Iron horse's Avatar
    Iron horse is offline Anabolic Member
    Join Date
    Dec 2001
    Location
    Toronto
    Posts
    2,396
    for me the anti-bitocs gave me acid reflux, try bulking up when your in tears just by drinking water... or how about when your having a niec solid food? you'd think i was dying i was in so much pain....

    accutane, rocked my acne to perfect skin.

    sides: bit of weightloss, lethargic, skin peeled off, general sense it was messing up my body and hip pain.

  6. #6
    Full Intensity's Avatar
    Full Intensity is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    Toronto, Canada
    Posts
    3,281
    Originally posted by Sickest Abs
    acutane fucks u up!!!
    Are you speaking from personal experience? Because i would seriously doubt it. I used accutane for 5 months @ 70mg ed. It cleared me up in 4 weeks and i had no problems or horrible sides durring or after its use. My lips were a little dry but not dry enough that i had to constantly apply chap stick. I praise accutane, and would recommend it to anyone with acne problems.

    and yes I did use the creams and the mono/tetra -cycline (sp?) and they worked for a week or two then it got worse.

  7. #7
    seeker is offline Junior Member
    Join Date
    Feb 2002
    Posts
    124
    Originally posted by Full Intensity
    Are you speaking from personal experience?
    I can speak from personal experience Accutane fucks you up. I got dry, peeling skin, chapped lips, nosebleeds, some hair fell out, reduced night vision, sore muscles and joints, and a general sluggish feeling while on it.

  8. #8
    Full Intensity's Avatar
    Full Intensity is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    Toronto, Canada
    Posts
    3,281
    Were you tested before you took the medication? Cause only certain types of people are right for accutane. Maybe your doctor should not have gave you the medication. Do you often react easily when taking other meds? And if all these sides occured i hope the treatment was stopped? and the sides reported?

  9. #9
    hitmeoff's Avatar
    hitmeoff is offline Associate Member
    Join Date
    Mar 2002
    Posts
    399
    Accutane is the greatest drug ever created...yes thats including gear...but gear is a close second

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •